# SDR FDEA201708182270

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 32,332 hours, 17,421 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327027300000
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL 251PG IN MAIN DECK.  REMOVED AND REPLACED THE FLOOR PANEL IAW AMM 06-41-53-00.  CLASSIFIED AS A MAJOR REPAIR
